MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number 8886661831
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a biopsy, on skin closure, one needle broke in the middle of the thread and one broke at the connection at the needle.A new box was opened and used without issue.There was no patient injury.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14078458
Report Number9612501-2022-00542
Device Sequence Number5289673
Product Code GAM
UDI-Device Identifier10884523004007
UDI-Public10884523004007
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number8886661831
Device Catalogue Number8886661831
Device Lot NumberD1E0413FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/11/2022
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown